# SDR DALA2025013100748

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,994 hours, 30,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CEILING EMERGENCY LIGHTS AT ROW 10A/F AND ROW 24A/F ILLUMINATE INTERMITTENTLY IN FLIGHT. CORRECTIVE ACTION: SWAPPED CIDS 1 AND 2 POSITIONS AND PERFORMED OPERATIONAL CHECK OF CABIN LIGHTING. (6757242)
